THE ANALOGUE OF THE FLOQUET-LYAPUNOV THEOREM FOR THE LINEAR DIFFERENTIAL SYSTEMS OF THE SPECIAL KIND
Journal Title: Дослідження в математиці і механіці - Year 2018, Vol 23, Issue 1
Abstract
The analogue of the well known in the theory of the linear differential systems Floquet's--Lyapunov's theorem are constructed by the certain condidtions for the linear differential system, whose coefficients are represented as an absolutely and uniformly convergent Fourier-series with slowly varying coefficients and frequency.
Authors and Affiliations
S. A. Shchogolev
DYNAMICS OF A STOCHASTIC LOTKA–VOLTERRA FOOD CHAIN MODEL
The authors would like to thank Nguyen Hai Dang for his comments on the manuscript of this paper. This paper is concerned with a stochastic Lotka-Volterra food chain model. The existence of the global solution and the ul...
ASYMPTOTIC REPRESENTATIONS OF SOLUTIONS WITH SLOWLY VARYING DERIVATIVES
Second-order differential equations with power and exponential nonlinearities on the right hand side play an important role in the development of a qualitative theory of differential equations. The authors of most works...
SYSTEMS OF LINEAR CONTROLLED DIFFERENTIAL EQUATIONS WITH VARIABLE DIMENSION
The article investigates the linear control system of variable dimension. The optimal control problem for several objects with a consistent in time mode of their operation is considered. The initial state of each object...
The sixth virial coefficient for the modified Lennard-Jones potential
In the wide range of dimensionless temperatures 0.2÷100, the sixth virial coefficient has been calculated for the modified Lennard-Jones potential (mLJ), which has a finite radius of interaction, while has no discontinui...
Axisymmetric torsion problem for the finite length multilayered cylinder
The exact solution of the axysimmetric elasticity problem on the torsion of the multilayered massive and hollow cylinder under an influence of the torsion loading at the lateral cylinder’ surface. The layers are in the c...